Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 137, NWS Gray, ME

July 18, 2008Rockingham County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 18, 2008, 6:57 PM EDT for Rockingham County, New Hampshire. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2008, 6:57 PM EDT (22:57 UTC)
Expired
Jul 18, 2008, 7:30 PM EDT
In force
33 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

County Rockingham County, NH

The radar

The Boston radar (KBOX), 115 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 1:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:46 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 18, 3:46 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
346 PM EDT FRI JUL 18 2008

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS EXTREME
NORTHERN NEW ENGLAND TONIGHT AND SATURDAY. THIS FRONT WILL BEGIN
TO MOVE SLOWLY SOUTH SUNDAY AS LOW PRESSURE DEVELOPS IN THE
MIDWEST. LOW PRESSURE WILL MOVE THROUGH THE REGION MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
STRONG TO SEVERE TSTMS WILL CONT INTO EARLY THIS EVENING THEN A
CHC OF SHRA AND TSRA WILL LINGER THRU THE NGT AS PATCHY F FORMS.
WILL USE GFS40 AND MAV MOS. SEVERE TSTM WATCH IN EFFECT THRU 8 PM.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A FRONTAL BOUNDARY ACROSS FAR NRN NEW ENGLAND WILL KEEP THE FA
IN VERY WARM AND HUMID WX ON SATURDAY WITH A CHC OF SHRA AND TSRA.
SOME TSTMS MAY BE STRONG TO PSBLY SEVERE. WITH SEVERE WEATHER
OCCURRING NOW WILL NOT HIGHLIGHT IN THE ZONES FOR TOMORROW AT
THIS TIME. USED GFS40 AND MAV MOS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
MODELS ARE SOMEWHAT SIMILAR THROUGH THE PERIOD. THE FORECAST
CHALLENGE IS THE TRACK OF A COUPLE OF SFC LOWS THAT WILL AFFECT
THE REGION LATE IN THE WEEKEND AND EARLY NEXT WEEK. THE GFS WANTS
TO RUN THE LOW JUST TO OUR SOUTH PRODUCING COPIOUS AMOUNTS OF
RAINFALL WITH TROPICAL MOISTURE GETTING INVOLVED WITH THE SYSTEM.
THE NAM IS FARTHER NORTH AND KEEPS THE TROPICAL MOISTURE TO THE
SOUTH. THE 12Z ECMWF IS VERY SIMILAR TO THE GFS. I LEANED TOWARD A
BLEND OF THESE 2 MODELS. PRECIPITATION COULD BE HEAVY LATE SUNDAY
AND MONDAY. WILL HAVE TO WATCH THIS CAREFULLY

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY/...VFR EXCEPT IN ANY STRONG TO PSBLY
SEVERE TSTMS INTO THIS EVENING OR IN ANY LATE NGT VALLEY F. CHC
FOR STRONG TSTMS AGAIN SATURDAY.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
EXPECT MVFR/IFR CONDITIONS SAT NGT IN SHOWERS AND FOG. SUNDAY
SHOULD SEE CONDITIONS IMPROVE TO VFR EXCEPT IN SHOWERS AND
THUNDERSTORMS. SUNDAY NIGHT CONDITIONS SHOULD AGAIN LWR TO
MVFR/IFR AND THIS WILL LIKELY LAST THROUGH EARLY MONDAY NIGHT. VFR
EXPECT TUESDAY AND WEDNESDAY.

&&

.MARINE...
SHORT TERM /THROUGH SATURDAY/...WINDS AND SEAS WILL STAY BLO SCA
LVLS THOUGH SWELLS WILL BE CLOSE TO 5 FT THRU PART OF TNGT DUE TO
A SE SWELL FROM TROPICAL STORM BERTHA.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SMALL CRAFT CRITERIA MAY BE MET SUNDAY NGT THROUGH TUES AM.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Jul 18, 1:30 PM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
130 PM EDT FRI JUL 18 2008

MEZ007-012-018>020-023>025-NHZ001>010-013-014-191730-
NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-
ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
130 PM EDT FRI JUL 18 2008

...SEVERE THUNDERSTORM WATCH 698 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ008-009-013-014-021-022-026>028-191730-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO-
130 PM EDT FRI JUL 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER FORECASTS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN NEW ENGLAND AND
ASSOCIATED COASTAL WATERS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150-151-191730-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
130 PM EDT FRI JUL 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER FORECASTS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN NEW ENGLAND AND
ASSOCIATED COASTAL WATERS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ152>154-191730-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
130 PM EDT FRI JUL 18 2008

...SEVERE THUNDERSTORM WATCH 698 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA AND THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 18, 5:16 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT FRI JUL 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             MOULTONBOROUGH          43.75N 71.40W
07/18/2008  M0.88 INCH       CARROLL            NH   PUBLIC

&&

TAYLOR
Local storm report, Jul 18, 5:17 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
517 PM EDT FRI JUL 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             CANTERBURY              43.34N 71.57W
07/18/2008  M0.88 INCH       MERRIMACK          NH   PUBLIC

&&

TAYLOR
Local storm report, Jul 18, 5:18 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
518 PM EDT FRI JUL 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     SANDWICH                43.79N 71.41W
07/18/2008                   CARROLL            NH   AMATEUR RADIO

            FIRE DEPT REPORTING TREES DOWN ACROSS WIRES

&&

TAYLOR
Special weather statement, Jul 18, 5:18 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
518 PM EDT FRI JUL 18 2008

MEZ007-NHZ001-002-190030-
NORTHERN OXFORD-NORTHERN COOS-SOUTHERN COOS-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS
518 PM EDT FRI JUL 18 2008

...LOCALLY HEAVY RAINS MAY CAUSE SOME MINOR FLOODING...

OVER THE PAST SEVERAL HOURS A SERIES OF HEAVY SHOWERS AND THUNDERSTORMS
MOVED ACROSS THE AREA. AS OF 5 PM ANOTHER AREA OF HEAVY SHOWERS AND
SOME THUNDERSTORMS CONTINUED TO MOVE ACROSS THE ENTIRE AREA.

RADAR INDICATED SOME RAINFALL RATES OVER THE LAST FEW HOURS WERE
APPROACHING 3 INCHES.

SOME MINOR FLOODING OF ROADWAYS AND SMALL RIVERS AND STREAMS MAY
OCCUR IN SOME LOCALIZED AREAS.

ALL PERSONS SHOULD BE ALERT AND BE AWARE OF ANY SUDDEN RISES IN
WATER LEVELS OVER THE NEXT FEW HOURS.
Special weather statement, Jul 18, 6:26 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
626 PM EDT FRI JUL 18 2008

MEZ014-021-022-026>028-182330-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SOUTHERN SOMERSET-
626 PM EDT FRI JUL 18 2008

...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...SOMERSET
COUNTY...WALDO COUNTY...KNOX COUNTY AND LINCOLN COUNTY THROUGH 730 PM
EDT...

AT 626 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
6 MILES NORTHWEST OF CLINTON TO 3 MILES NORTHWEST OF AUGUSTA MOVING
EAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS IN AND AROUND HALLOWELL...FARMINGDALE...WINSLOW...WATERVILLE
...VASSALBORO...SIDNEY...FAIRFIELD...CLINTON...BENTON AND AUGUSTA
THROUGH 730 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH CAN BE
EXPECTED.

SJC
Local storm report, Jul 18, 6:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
651 PM EDT FRI JUL 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             EATON                   43.91N 71.08W
07/18/2008  M0.88 INCH       CARROLL            NH   PUBLIC

0505 PM     HAIL             LEBANON                 43.64N 72.25W
07/18/2008  M0.88 INCH       GRAFTON            NH   PUBLIC

            WEST LEBANON

0512 PM     HAIL             3 S ENFIELD             43.60N 72.14W
07/18/2008  M0.88 INCH       GRAFTON            NH   PUBLIC

0520 PM     TSTM WND DMG     GILMANTON               43.42N 71.42W
07/18/2008                   BELKNAP            NH   PUBLIC

            NUMEROUS TREES DOWN

0520 PM     HAIL             BARNSTEAD               43.33N 71.29W
07/18/2008  M0.50 INCH       BELKNAP            NH   PUBLIC

0539 PM     LIGHTNING        STANDISH                43.74N 70.55W
07/18/2008                   CUMBERLAND         ME   PUBLIC

            LIGHTNING STRIKES 2 PEOPLE

0546 PM     TSTM WND DMG     ENFIELD                 43.64N 72.14W
07/18/2008                   GRAFTON            NH   AMATEUR RADIO

            NUMEROUS TREES DOWN

0548 PM     TSTM WND DMG     WESTBROOK               43.68N 70.37W
07/18/2008                   CUMBERLAND         ME   AMATEUR RADIO

            TREES DOWN ACROSS WIRES ON SPRING STREET

0550 PM     HAIL             ACTON                   43.53N 70.91W
07/18/2008  M0.75 INCH       YORK               ME   PUBLIC

0552 PM     TSTM WND DMG     SANFORD                 43.44N 70.77W
07/18/2008                   YORK               ME   AMATEUR RADIO

            LARGE BRANCHES

0552 PM     TSTM WND DMG     STRAFFORD               43.33N 71.18W
07/18/2008                   STRAFFORD          NH   PUBLIC

            STRUCTUAL DAMAGE

0552 PM     HAIL             STRAFFORD               43.33N 71.18W
07/18/2008  E2.00 INCH       STRAFFORD          NH   PUBLIC

            MULTIPLE REPORTS OF 2 INCH HAIL, 1 3/4 HAIL, 1 1/2 HAIL,
            AND 1 INCH HAIL

0554 PM     HAIL             SANFORD                 43.44N 70.77W
07/18/2008  M0.75 INCH       YORK               ME   PUBLIC

0554 PM     HAIL             BARRINGTON              43.22N 71.05W
07/18/2008  E1.75 INCH       STRAFFORD          NH   PUBLIC

            MULTIPLE REPORTS OF 1 3/4 HAIL, 1 1/2 HAIL AND 1 INCH
            HAIL OVER BARRINGTON

0556 PM     HAIL             STRAFFORD               43.33N 71.18W
07/18/2008  M1.00 INCH       STRAFFORD          NH   PUBLIC

0603 PM     TSTM WND DMG     SANFORD                 43.44N 70.77W
07/18/2008                   YORK               ME   TRAINED SPOTTER

            PENNY-SIZED HAIL. TREES DOWN ON POWER LINES. POWER OUT.

0610 PM     TSTM WND DMG     BERWICK                 43.27N 70.86W
07/18/2008                   YORK               ME   PUBLIC

            NUMEROUS TREES DOWN

0615 PM     HAIL             MADBURY                 43.17N 70.92W
07/18/2008  E1.00 INCH       STRAFFORD          NH   PUBLIC

0615 PM     HAIL             BARRINGTON              43.22N 71.05W
07/18/2008  M1.75 INCH       STRAFFORD          NH   PUBLIC

0620 PM     HAIL             DURHAM                  43.13N 70.93W
07/18/2008  M0.75 INCH       STRAFFORD          NH   PUBLIC

0620 PM     TSTM WND DMG     SOUTH PORTLAND          43.64N 70.24W
07/18/2008                   CUMBERLAND         ME   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON LINCOLN STREET AND WIRES
            DOWN ON EAST STREET

0625 PM     TSTM WND DMG     OXFORD                  44.13N 70.49W
07/18/2008                   OXFORD             ME   AMATEUR RADIO

            NUMEROUS TREES DOWN

0629 PM     TSTM WND DMG     CAPE ELIZABETH          43.56N 70.20W
07/18/2008                   CUMBERLAND         ME   AMATEUR RADIO

            TREES DOWN

0635 PM     TSTM WND DMG     GORHAM                  43.68N 70.44W
07/18/2008                   CUMBERLAND         ME   AMATEUR RADIO

            LARGE TREES DOWN

0635 PM     TSTM WND DMG     SANFORD                 43.44N 70.77W
07/18/2008                   YORK               ME   AMATEUR RADIO

            NUMEROUS TREES DOWN

0640 PM     TSTM WND DMG     SCARBOROUGH             43.58N 70.32W
07/18/2008                   CUMBERLAND         ME   AMATEUR RADIO

            LARGE BRANCHES DOWN

0640 PM     TSTM WND DMG     SANFORD                 43.44N 70.77W
07/18/2008                   YORK               ME   AMATEUR RADIO

            NUMEROUS TREES DOWN

0644 PM     TSTM WND DMG     CAPE ELIZABETH          43.56N 70.20W
07/18/2008                   CUMBERLAND         ME   AMATEUR RADIO

            TREES DOWN ACROSS WIRES ON WINWOOD STREET

&&

TAYLOR

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:26 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford49 min
Jul 18, 1:10 PM EDTSevere Thunderstorm WarningGYXCumberland, York50 min
Jul 18, 1:23 PM EDTSpecial Marine WarningGYX97 min
Jul 18, 1:53 PM EDTSevere Thunderstorm WarningGYXCumberland37 min
Jul 18, 1:58 PM EDTSevere Thunderstorm WarningGYXOxford47 min
Jul 18, 2:05 PM EDTSevere Thunderstorm WarningGYXYork40 min
Jul 18, 2:08 PM EDTSevere Thunderstorm WarningGYXCumberland, York37 min
Jul 18, 2:10 PM EDTSpecial Marine WarningGYX95 min
Jul 18, 2:35 PM EDTSevere Thunderstorm WarningGYXCumberland, York55 min
Jul 18, 2:37 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York53 min
Jul 18, 3:18 PM EDTSpecial Marine WarningGYX57 min
Jul 18, 4:11 PM EDTSpecial Marine WarningGYX64 min
Jul 18, 4:48 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York42 min
Jul 18, 5:04 PM EDTSevere Thunderstorm WarningGYXYork41 min
Jul 18, 5:22 PM EDTSevere Thunderstorm WarningGYXCumberland, York53 min
Jul 18, 5:42 PM EDTSevere Thunderstorm WarningGYXYork48 min
Jul 18, 6:06 PM EDTSpecial Marine WarningGYX54 min
Jul 18, 6:13 PM EDTTornado WarningGYXYork21 min
Jul 18, 6:24 PM EDTSpecial Marine WarningGYX66 min
Jul 18, 6:34 PM EDTSevere Thunderstorm WarningGYXYork56 min
Jul 18, 7:01 PM EDTSpecial Marine WarningGYX15 min
Jul 18, 7:14 PM EDTSpecial Marine WarningGYX61 min
Jul 18, 11:11 AM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton34 min
Jul 18, 1:35 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton40 min
Jul 18, 2:26 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Strafford34 min
Jul 18, 3:11 PM EDTSevere Thunderstorm WarningGYXGrafton49 min
Jul 18, 4:00 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton45 min
Jul 18, 4:11 PM EDTSevere Thunderstorm WarningGYXGrafton49 min
Jul 18, 4:38 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack52 min
Jul 18, 4:52 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan38 min
Jul 18, 4:58 PM EDTSevere Thunderstorm WarningGYXBelknap, Merrimack, Rockingham, Strafford47 min
Jul 18, 5:35 PM EDTSevere Thunderstorm WarningGYXMerrimack40 min
Jul 18, 5:39 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan51 min
Jul 18, 5:48 PM EDTSevere Thunderstorm WarningGYXStrafford42 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.